# SDR SWAA2025091200092

- Difficulty date: August 10, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 64,161 hours, 38,577 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Debonded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193CL HAS LARGE DISBONDS ON BOTH SKINS.   DUE TO THE EXTENT OF DAMAGE; REPLACED PANEL 193CL WITH NEW PANEL IAW SRM 51-10-02-0G-0 PARA 9 AND AIPC 53-14-00-03A ITEM 290.;
